Embolia cutis medicamentosa: an unusual adverse reaction to terlipressin

Δείτε το αρχείο http://www.annalsgastro.gr/index.php/annalsgastro/article/view/3350  
Φορέας Ελληνική Γαστροεντερολογική Εταιρία
Συλλογή Annals of Gastroenterology Embolia cutis medicamentosa: an unusual
adverse reaction to terlipressin
Επιμέρους συλλογή Case Report
ΠεριγραφήTerlipressin is a synthetic long-acting analog of vasopressin widely used to control variceal bleeding by lowering portal venous pressure. We report an unusual adverse reaction to terlipressin in a 78-year-old patient with esophageal variceal bleeding who developed skin necrosis soon after treatment initiation. Skin biopsy revealed embolia cutis medicamentosa.Keywords Terlipressin, embolia cutis medicamentosa, skin necrosis, Nicolau syndrome, esophageal variceal bleedingAnn Gastroenterol 2017; 30 (6): 700-703
Δημιουργοί Gatos-Gatopoulos, Polychronis Hepatogastroenterology Unit, 2nd Department of Internal Medicine – Propaedeutic Research Institute and Diabetes Center, Medical School, National and Kapodistrian University Athens “Attikon” University General Hospital Konstantoudakis, Stephanos 2nd Department of Pathology, Medical School, National and Kapodistrian University of Athens, Attikon University General Hospital, Athens, Greece Panayiotides, Ioannis G. 2nd Department of Pathology, Medical School, National and Kapodistrian University of Athens, Attikon University General Hospital, Athens, Greece Dimitriadis, George D. 2nd Deptartment of Internal Medicine – Propaedeutic, Research Institute and Diabetes Center, Medical School, National and Kapodistrian University of Athens, Attikon University General Hospital, Athens, Greece Triantafyllou, Konstantinos Hepatogastroenterology Unit, 2nd Department of Internal Medicine – Propaedeutic Research Institute and Diabetes Center, Medical School, National and Kapodistrian University Athens “Attikon” University General Hospital
ΕκδότηςAnnals of Gastroenterology
Ημερομηνία2017-11-04
Μορφότυποςapplication/pdf
Μορφότυποςtext/html
ΠηγήAnnals of Gastroenterology; Volume 30, No 6 (2017); 700
Σχέσηhttp://www.annalsgastro.gr/index.php/annalsgastro/article/do
wnload/3350/17664
Σχέσηhttp://www.annalsgastro.gr/index.php/annalsgastro/article/do
wnload/3350/17667
Σχέσηhttp://www.annalsgastro.gr/index.php/annalsgastro/article/do
wnload/3350/17668
Σχέσηhttp://www.annalsgastro.gr/index.php/annalsgastro/article/do
wnload/3350/17669
Σχέσηhttp://www.annalsgastro.gr/index.php/annalsgastro/article/do
wnload/3350/17670